Skip to main content

Bounds on singular numbers of one class of integral operators

Literature cited

  1. P. L. Chebyshev, Collected Works, Vol. III [in Russian], Fizmatgiz, Moscow (1948), pp. 363–372.

    Google Scholar 

  2. S. N. Bernshtein, Extremal Properties of Polynomials [in Russian], Moscow-Leningrad (1937).

  3. E. M. Hille and J. D. Tamarkin, Acta Math.,57, No. 1 (1931).

  4. I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonself-adjoint Operators [in Russian], Nauka, Moscow (1965).

    Google Scholar 

  5. M. Sh. Birman and M. Z. Solomyak, “On the estimates of the s-numbers of integral operators. I–III,” Vestnik Leningradsk. Gos. Univ.,22, No. 7, 43–53 (1967);22, No. 13, 21–28 (1967);24, No. 1, 35–48 (1969).

    Google Scholar 

  6. M. Z. Solomyak, “On the estimates of the s-numbers of integral operators. IV,” Vestnik Leningradsk. Gos. Univ.,25, No. 1, 76–87 (1970).

    Google Scholar 

  7. G. P. Kostometov and M. Z. Solomyak, “Estimates of s-numbers of integral operators with a weak singularity,” Vestnik Leningradsk. Univ.,26, No. 1 (1971).

  8. M. A. Krasnosel'skii, P. P. Zabreiko, E. I. Pustyl'nik, and P. E. Sobolevskii, Integral Operations in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).

    Google Scholar 

Download references

Authors

Additional information

Translated from Problemy Matematicheskogo Analiza, No. 3: Integral'nye i Differentsial'nye Operatory. Differentsial'nye Uravneniya, pp. 111–118, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rozenblyum, G.V. Bounds on singular numbers of one class of integral operators. J Math Sci 1, 265–270 (1973). https://doi.org/10.1007/BF01083777

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01083777

Keywords

  • Integral Operator
  • Singular Number